Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 79, NWS Green Bay, WI

November 14, 2011

NWS Green Bay, WI issued this small craft advisory at Nov 14, 2011, 3:30 PM CST. It took effect at Nov 15, 2011, 9:00 AM CST. It was in force for 75 min.

The area

The counties it named.

The facts

Issued
Nov 14, 2011, 3:30 PM CST (21:30 UTC)
In effect from
Nov 15, 2011, 9:00 AM CST
Expired
Nov 15, 2011, 10:15 AM CST
In force
75 min
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

142 
WHUS73 KGRB 142130
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
330 PM CST MON NOV 14 2011

...INCREASING SOUTHWEST WINDS TUESDAY MORNING...

.AN APPROACHING LOW PRESSURE SYSTEM WILL CREATE STRONGER SOUTHWEST
WINDS TUESDAY MORNING...SHIFTING TO THE WEST TUESDAY NIGHT. GALE
FORCE GUSTS ARE LIKELY TUESDAY AFTERNOON INTO WEDNESDAY MORNING.


LMZ521-522-150530-
/O.CAN.KGRB.SC.Y.0078.000000T0000Z-111116T1200Z/
/O.NEW.KGRB.SC.Y.0079.111115T1500Z-111117T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
330 PM CST MON NOV 14 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 6 PM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 6 PM CST WEDNESDAY.

* SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS LATE TUESDAY MORNING
  WITH GALE FORCE GUSTS TO AROUND 35 KTS BY AFTERNOON. WINDS WILL
  BECOME WEST TUESDAY NIGHT AND CONTINUE TO GUST TO AROUND 35 KTS.

* WAVES WILL BUILD TO 3 TO 5 FT BY EARLY TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ541>543-150530-
/O.CAN.KGRB.SC.Y.0077.000000T0000Z-111116T1200Z/
/O.NEW.KGRB.SC.Y.0079.111115T1500Z-111117T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
330 PM CST MON NOV 14 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 6 PM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 6 PM CST WEDNESDAY.

* SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS LATE TUESDAY MORNING
  WITH GALE FORCE GUSTS TO AROUND 35 KTS BY AFTERNOON. WINDS WILL
  BECOME WEST TUESDAY NIGHT AND CONTINUE TO GUST TO AROUND 35 KTS.

* WAVES WILL BUILD TO 3 TO 5 FT DURING THE LATE MORNING...AND 4 TO
  6 FT BY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
438 
WHUS73 KGRB 150257
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
857 PM CST MON NOV 14 2011

...INCREASING SOUTHWEST WINDS TUESDAY MORNING...

.AN APPROACHING LOW PRESSURE SYSTEM WILL CREATE STRONGER
SOUTHWEST WINDS TUESDAY MORNING...SHIFTING TO THE WEST TUESDAY
NIGHT. GALE FORCE GUSTS ARE LIKELY TUESDAY AFTERNOON INTO
WEDNESDAY MORNING.

LMZ521-522-541>543-151100-
/O.CON.KGRB.SC.Y.0079.111115T1500Z-111117T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
857 PM CST MON NOV 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO
6 PM CST WEDNESDAY...

* SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS LATE TUESDAY 
  MORNING WITH GALE FORCE GUSTS TO AROUND 35 KTS BY AFTERNOON. 
  WINDS WILL BECOME WEST TUESDAY NIGHT AND CONTINUE TO GUST TO 
  AROUND 35 KTS. 

* WAVES WILL BUILD TO 3 TO 5 FT ON THE BAY...AND 4 TO 6 FT ON THE
  LAKE BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
005 
WHUS73 KGRB 150956
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
356 AM CST TUE NOV 15 2011

...INCREASING SOUTHWEST WINDS TODAY WITH GALE FORCE GUSTS
TONIGHT...

.AN APPROACHING LOW PRESSURE SYSTEM WILL CREATE STRONGER
SOUTHWEST WINDS LATER TODAY. WINDS WILL SHIFT TO THE WEST TONIGHT
IN THE WAKE OF A COLD FRONT. THE STRONG WEST WINDS WILL GALE FORCE
GUSTS WILL THEN CONTINUE INTO WEDNESDAY.

LMZ521-522-541>543-151800-
/O.CON.KGRB.SC.Y.0079.111115T1500Z-111117T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
356 AM CST TUE NOV 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 6 PM CST WEDNESDAY...

* SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS LATE THIS MORNING
  AND AFTERNOON. WINDS WILL TURN WEST TONIGHT WITH GALE FORCE
  GUSTS TO AROUND 35 KTS...AND WILL CONTINUE INTO WEDNESDAY.

* WAVES WILL BUILD TO 3 TO 5 FT ON THE BAY...AND 4 TO 6 FT ON 
  THE LAKE BY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
598 
WHUS73 KGRB 151615
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1015 AM CST TUE NOV 15 2011

...INCREASING SOUTHWEST LATER THIS AFTERNOON WITH WESTERLY GALE
FORCE GUSTS LATER TONIGHT INTO WEDNESDAY MORNING...

.LOW PRESSURE IS EXPECTED TO PASS NORTH OF WISCONSIN THIS AFTERNOON
AND WILL BRING INCREASING SOUTHWEST WINDS TO THE AREA. BEHIND THE
DEPARTING LOW PRESSURE SYSTEM...GUSTY WESTERLY WINDS ARE EXPECTED
TONIGHT WITH GALE FORCE GUSTS LIKELY LATE TONIGHT INTO WEDNESDAY
MORNING.

LMZ542-543-160015-
/O.CAN.KGRB.SC.Y.0079.000000T0000Z-111117T0000Z/
/O.NEW.KGRB.SC.Y.0080.111115T2100Z-111117T0000Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1015 AM CST TUE NOV 15 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 PM CST WEDNESDAY. 

* SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS LATER THIS
  AFTERNOON. WINDS WILL TURN WEST TONIGHT WITH GUSTS APPROACHING
  GALE FORCE TO 35 KTS. GUSTY WEST WINDS TO NEAR GALE FORCE WILL
  CONTINUE ON WEDNESDAY TO 35 KNOTS.

* WAVES WILL BUILD TO 3 TO 5 FT THIS EVENING AND THEN CONTINUE WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-541-160015-
/O.UPG.KGRB.SC.Y.0079.000000T0000Z-111117T0000Z/
/O.NEW.KGRB.GL.W.0020.111116T0600Z-111116T1500Z/
/O.NEW.KGRB.SC.Y.0080.111115T2100Z-111116T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1015 AM CST TUE NOV 15 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT...
...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS
SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT. THE SMALL CRAFT ADVISORY IS NO LONGER IN
EFFECT. 

* SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KNOTS LATE
  THIS AFTERNOON AND EVENING...THEN TURN TO THE WEST WITH GALE
  FORCE GUSTS TO 40 KNOTS OVERNIGHT INTO WEDNESDAY MORNING. WINDS
  WILL GRADUALLY SUBSIDE WEDNESDAY AFTERNOON. A SMALL CRAFT ADVISORY
  WILL BE NEEDED ONCE THE GALE WARNING EXPIRES. 

* WAVES WILL BUILD TO 4 TO 7 FT THIS EVENING AND THEN CONTINUE ON 
  WEDNESDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
ECKBERG

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 14, 2:34 PM CST, 56 minutes earlier.

Area forecast discussion, Nov 14, 2:34 PM CST, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
234 PM CST MON NOV 14 2011

.SHORT TERM...TONIGHT AND TUESDAY.
UPPER LEVEL DISTURBANCE MOVING ACROSS THE REGION THIS AFTERNOON
HAS TRIGGERED SCATTERED SHOWERS. RAINFALL AMOUNTS OF ONLY A FEW
HUNDREDTHS OF AN INCH WERE NOTED WITH THE HEAVIER SHOWERS. THIS
SHOWER ACTIVITY SHOULD END THIS AFTERNOON ACROSS THE WEST AND EARLY
THIS EVENING OVER THE NORTHEAST. YOU CAN SEE THE BACK EDGE OF THE
SHOWER ACTIVITY ON REGIONAL RADAR IMAGES ACROSS WESTERN WISCONSIN.
OTHERWISE SKIES WILL BECOME MOSTLY CLEAR THIS EVENING WITH SOME
MID CLOUDS RETURNING LATE TONIGHT.

ON TUESDAY...COLD FRONT EXPECTED TO SWING ACROSS THE WEST AROUND
NOON AND INTO NORTHEAST AND EAST CENTRAL WISCONSIN DURING THE
EARLY AFTERNOON HOURS. SHOULD BE ANOTHER FAIRLY MILD DAY FOR NOVEMBER
STANDARDS ACROSS NORTHEAST WISCONSIN DUE TO AFTERNOON FRONTAL PASSAGE
AND STRONGER COLD ADVECTION WILL NOT OCCUR UNTIL MID TO LATE
AFTERNOON. MODELS FAIRLY CONSISTENT IN SHOWING DECENT COLD ADVECTION
IN THE LOW LEVELS AND FAIRLY STRONG SUBSIDENCE FROM 700 MB TO NEAR THE
SURFACE. HAVE BUMPED UP WINDS ON TUESDAY...BUT MAY NOT BE ENOUGH
AS MODELS ARE SHOWING 40 KNOTS AROUND 850MB. WILL HAVE BECOME WINDY
WORDING IN THE ZONES AND DEPICTED WIND GUSTS TO AROUND 32 KNOTS IN
THE GRIDS TUESDAY AFTERNOON.

.LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY.

LOW AMPLITUDE UPPER LEVEL FLOW IS EXPECTED ACROSS THE REGION
THROUGH THE PERIOD...SHORT WAVE ENERGY EJECTING OUT OF A
DEVELOPING WEST COAST TROUGH WILL BRING WETTER WEATHER TO THE
FORECAST AREA FOR THE WEEKEND. MODELS IN BETTER AGREEMENT
TODAY...THOUGH STILL DIFFER A BIT AT THE SURFACE. GIVEN LOW
AMPLITUDE OF FLOW HAVE TRENDED TOWARDS WEAKER SURFACE FEATURES
DURING THE NEXT WEEKEND...CLOSER TO ENSEMBLE FORECAST. AT THIS
TIME BOUNDARY IS EXPECTED TO SET UP OVER THE STATE. SURFACE WAVE EXPECTED
TO MOVE THROUGH SOUTHERN/CENTRAL WI SAT NIGHT/SUN. THERE IS A POTENTIAL FOR
MEASURABLE SNOW OVER FAR NORTHERN/NORTHWEST WI AS COLD AIR GETS
PULLED SOUTH OUT OF CANADA. DROPPED TEMPS SIGNIFICANTLY BEHIND
SYSTEM SUN AND DROPPED POPS LATER SUN AS CANADIAN HIGH EXPECTED TO
BUILD IN.

TUE NIGHT INTO WED NIGHT...SHORT WAVE ENERGY MOVING ACROSS US..CANADA
BORDER NOT EXPECTED TO BRING MUCH MOISTURE TO WISCONSIN.
THUS...STAYED WITH ONLY SLIGHT CHANCE OVER THE EXTREME NORTHERN
PART OF THE FORECAST AREA. BIGGER CONCERN IS STRONG WEST WINDS TUE
NIGHT INTO WED...AS LLVL WINDS 30 TO 35 KTS WITH CAA AND SUBSIDENCE
OVER AREA. AT THIS TIME WILL WORD AS BLUSTERY OR WINDY WITH GUSTS
TO 30 MPH.

THU...HIGH PRESSURE SLIPS EAST OVER STATE ON THU WITH WARMING
TREND BEGINNING THU NIGHT. SOME SMALL POPS COULD BE WARRANTED FOR
FRI AS WAA SETS UP. WITH MOISTURE CONCERNS THOUGH...WILL HOLD OFF PCPN
UNTIL SAT.
&&

.AVIATION...SCATTERED SHOWERS WERE MOVING ACROSS NORTH CENTRAL AND
NORTHEAST WISCONSIN THIS AFTERNOON. DESPITE THE SHOWER ACTIVITY...VFR
CONDITIONS PREVAILED. MAY BE ISOLATED POCKETS OF MVFR CIGS IN THE
HEAVIER SHOWERS. VFR CONDITIONS EXPECTED TONIGHT WITH SOUTHERLY
FLOW. ON TUESDAY...CONTINUED SMALL CHANCE OF SHOWERS OVER THE FAR
NORTH WHERE AREA WILL BE CLOSER TO BETTER MOISTURE. OTHERWISE...
WINDS ARE EXPECTED TO TURN TO THE WEST BEHIND FRONTAL PASSAGE.
FRONT EXPECTED TO PASS ACROSS CENTRAL/NORTH CENTRAL AROUND MIDDAY
AND ACROSS NORTHEAST AND EAST CENTRAL WISCONSIN DURING THE EARLY
AFTERNOON HOURS. STRONG SUBSIDENCE AND DECENT LOW LEVEL COLD ADVECTION
SHOULD ALLOW FOR GUSTY WINDS BEHIND THE FRONT. EXPECTED GUSTS AROUND
30 KNOTS TUESDAY AFTERNOON. IT IS POSSIBLE THERE COULD BE A FEW SPOTS
WITH GUSTS OF 35 TO 40 KNOTS.
&&

.MARINE...STRONG WEST FLOW AND CAA BEHIND FRONT MOVING THROUGH ON
TUE WILL BRING EXTENDED PERIOD OF SMALL CRAFT CONDITIONS ON THE
BAY AND LAKE.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

ECKBERG/TE
Hazardous weather outlook, Nov 14, 2:42 PM CST, 48 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED TYPOS
NATIONAL WEATHER SERVICE GREEN BAY WI
242 PM CST MON NOV 14 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-152045-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
242 PM CST MON NOV 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

A COLD FRONT MOVING THROUGH THE STATE ON TUESDAY WILL USHER IN
GUSTY WEST WINDS. A FEW GUSTS TO 35 MPH ARE POSSIBLE TUESDAY
AFTERNOON.

LOW PRESSURE MOVING THROUGH WISCONSIN OVER THE UPCOMING WEEKEND
COULD BRING AN ACCUMULATING SNOWFALL TO A PORTION OF THE FORECAST
AREA LATER SATURDAY INTO SUNDAY. THE STORM TRACK AT THIS TIME IS
UNCERTAIN...WHICH COULD SIGNIFICANTLY ALTER THE FORECAST. BE SURE
TO CHECK LATER FORECASTS IF YOU HAVE TRAVEL PLANS THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-152045-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
242 PM CST MON NOV 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

STRONG WEST FLOW IS EXPECTED TUESDAY AFTERNOON INTO WEDNESDAY...WITH
A FEW GUSTS NEAR GALE FORCE POSSIBLE.

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.